RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1981, Volume 29, Issue 3, Pages 359–379 (Mi mz6285)  

This article is cited in 1 scientific paper (total in 1 paper)

Embeddability of an $FC$-group in the direct product of certain finite groups and a torsion-free Abelian group

L. A. Kurdachenko


Full text: PDF file (1402 kB)

English version:
Mathematical Notes, 1981, 29:3, 186–193

Bibliographic databases:

UDC: 519.4
Received: 22.01.1979

Citation: L. A. Kurdachenko, “Embeddability of an $FC$-group in the direct product of certain finite groups and a torsion-free Abelian group”, Mat. Zametki, 29:3 (1981), 359–379; Math. Notes, 29:3 (1981), 186–193

Citation in format AMSBIB
\Bibitem{Kur81}
\by L.~A.~Kurdachenko
\paper Embeddability of an $FC$-group in the direct product of certain finite groups and a torsion-free Abelian group
\jour Mat. Zametki
\yr 1981
\vol 29
\issue 3
\pages 359--379
\mathnet{http://mi.mathnet.ru/mz6285}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=613919}
\zmath{https://zbmath.org/?q=an:0483.20023}
\transl
\jour Math. Notes
\yr 1981
\vol 29
\issue 3
\pages 186--193
\crossref{https://doi.org/10.1007/BF01158526}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1981MP10100004}


Linking options:
  • http://mi.mathnet.ru/eng/mz6285
  • http://mi.mathnet.ru/eng/mz/v29/i3/p359

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. R. Dixon, V. V. Kirichenko, L. A. Kurdachenko, J. Otal, N. N. Semko, L. A. Shemetkov, I. Ya. Subbotin, “S. N. Chernikov and the development of infinite group theory”, Algebra Discrete Math., 13:2 (2012), 169–208  mathnet  mathscinet  zmath
  • Математические заметки Mathematical Notes
    Number of views:
    This page:111
    Full text:48
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021